Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why is my sons face and torso turning extremely cold ?

My 40 year old son is experiencing periods when his face and torso turn extremely cold. Also feeling fatigued and pale. Non-smoker, social drinker, good overall health. Any ideas?
Asked On : Sat, 26 Feb 2011
Answers:  2 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello dear. from the above information it looks like anxiety or stress related.start some anti stress exercises like yoga or meditation. If symptoms persist then visit a physician.
Answered: Sat, 26 Feb 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to HealthcareMagic
it will be helpful if take medical consultation
some tests may have to be done for reaching a diagnosis
thyroid function should be evaluated
clinical examination and investigations will help reaching a diagnosis and proper treatment started
expecting early recovery
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor